# SDR USAA051316

- Difficulty date: November 1, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 15,793 hours, 15,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D5348004320501
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION, RT AFT DOOR SILL AT FR 66; CORROSION LEVEL 2; TASK JA-260-53500.  REMOVED AND REPLACED SILL PER SRM 51-40-00, DEFECT SIZE: 0.500" BY 0.500" BY 0.060" DEEP.
